American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F17) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Kevin Corlette and Alessandra Iozzi. Limit sets of discrete groups of isometries of exotic hyperbolic spaces. Trans. Amer. Math. Soc. 351 (1999) 1507-1530. MR 1458321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. Denvir and R. S. Mackay. Consequences of contractible geodesics on surfaces. Trans. Amer. Math. Soc. 350 (1998) 4553-4568. MR 1615951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gabriel P. Paternain. Topological entropy for geodesic flows on fibre bundles over rationally hyperbolic manifolds. Proc. Amer. Math. Soc. 125 (1997) 2759-2765. MR 1396992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Seong-Hun Paeng. Topological entropy for geodesic flows under a Ricci curvature condition . Proc. Amer. Math. Soc. 125 (1997) 1873-1879. MR 1372043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jon Aaronson. An Introduction to Infinite Ergodic Theory. Math. Surveys Monogr. 50 (1997) MR MR1450400.
Book volume table of contents   

[6] Jon Aaronson. Hyperbolic geodesic flows. Math. Surveys Monogr. 50 (1997) 223-246.
Book volume table of contents   
View Article: PDF

[7] Jon Aaronson. Transformations with infinite invariant measures. Math. Surveys Monogr. 50 (1997) 85-138.
Book volume table of contents   
View Article: PDF

[8] Jon Aaronson. Non-singular transformations. Math. Surveys Monogr. 50 (1997) 1-52.
Book volume table of contents   
View Article: PDF

[9] Jon Aaronson. General ergodic and spectral theorems. Math. Surveys Monogr. 50 (1997) 53-84.
Book volume table of contents   
View Article: PDF

[10] Jon Aaronson. Recurrent events and similarity of Markov shifts. Math. Surveys Monogr. 50 (1997) 181-200.
Book volume table of contents   
View Article: PDF

[11] Jon Aaronson. Markov maps. Math. Surveys Monogr. 50 (1997) 139-180.
Book volume table of contents   
View Article: PDF

[12] Jon Aaronson. Inner functions. Math. Surveys Monogr. 50 (1997) 201-222.
Book volume table of contents   
View Article: PDF

[13] Jon Aaronson. Cocycles and skew products. Math. Surveys Monogr. 50 (1997) 247-274.
Book volume table of contents   
View Article: PDF

[14] Kazuyoshi Kiyohara. Two classes of Riemannian manifolds whose geodesic flows are integrable. Memoirs of the AMS 130 (1997) MR 1396959.
Book volume table of contents   

[15] Chengbo Yue. The ergodic theory of discrete isometry groups on manifolds of variable negative curvature. Trans. Amer. Math. Soc. 348 (1996) 4965-5005. MR 1348871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Andreas Juhl. Secondary invariants and the singularity of the Ruelle zeta-function in the central critical point . Bull. Amer. Math. Soc. 32 (1995) 80-87. MR 1284776.
Abstract, references, and article information   
View Article: PDF

[17] PawełG. Walczak. Existence of smooth invariant measures for geodesic flows of foliations of Riemannian manifolds . Proc. Amer. Math. Soc. 120 (1994) 903-906. MR 1227531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mark Pollicott. The Picard group, closed geodesics and zeta functions . Trans. Amer. Math. Soc. 344 (1994) 857-872. MR 1240946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. Coornaert and A. Papadopoulos. Une dichotomie de Hopf pour les flots g\'eod\'esiques associ\'es aux groupes discrets d'isom\'etries des arbres . Trans. Amer. Math. Soc. 343 (1994) 883-898. MR 1207579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Diego Benardete and John Mitchell. Asymptotic homotopy cycles for flows and $\Pi \sb 1$ de Rham theory . Trans. Amer. Math. Soc. 338 (1993) 495-535. MR 1093216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Yves Benoist, Patrick Foulon and François Labourie. Flots d'Anosov \`a distributions stable et instable diff\'erentiables . J. Amer. Math. Soc. 5 (1992) 33-74. MR 1124979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Mark Pollicott. Agmon's complex Tauberian theorem and closed orbits for hyperbolic and geodesic flows . Proc. Amer. Math. Soc. 114 (1992) 1105-1108. MR 1045147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Kyewon Koh Park. ${\rm GL}(2,{\bf Z})$ action on a two torus . Proc. Amer. Math. Soc. 114 (1992) 955-963. MR 1059631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Francis Bonahon. Earthquakes on Riemann surfaces and on measured geodesic laminations . Trans. Amer. Math. Soc. 330 (1992) 69-95. MR 1049611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Roy Adler and Leopold Flatto. Geodesic flows, interval maps, and symbolic dynamics. Bull. Amer. Math. Soc. 25 (1991) 229-334. MR 1085823.
Abstract, references, and article information   
View Article: PDF

[26] Gabriel Paternain. Entropy and completely integrable Hamiltonian systems . Proc. Amer. Math. Soc. 113 (1991) 871-873. MR 1059632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Leonid Polterovich. The second Birkhoff theorem for optical Hamiltonian systems . Proc. Amer. Math. Soc. 113 (1991) 513-516. MR 1043418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Howard Masur. Hausdorff dimension of divergent Teichm\"uller geodesics . Trans. Amer. Math. Soc. 324 (1991) 235-254. MR 984857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. Katok, G. Knieper, M. Pollicott and H. Weiss. Differentiability of entropy for Anosov and geodesic flows. Bull. Amer. Math. Soc. 22 (1990) 285-293. MR 1013257.
Abstract, references, and article information   
View Article: PDF

[30] Mark Pollicott. Kleinian groups, Laplacian on forms and currents at infinity . Proc. Amer. Math. Soc. 110 (1990) 269-279. MR 1012936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2